# SDR UALA2009060101549

- Difficulty date: May 31, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 54,121 hours, 19,002 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Dented
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  ON PREFLIGHT FOUND DIME SIZED DENT ON LEADING EDGE OF LEFT ENGINE NR 26 1ST STAGE BLADE.  BLENDED SMALL DING ON NR 1 ENGINE, BLADE NR 26 LEADING EDGE, MARKED.
